# SDR DXTA200300160

- Difficulty date: November 12, 2003
- Submitted: November 14, 2003
- Operation: Air carrier
- Aircraft: N958QS
- Make and model: Cessna 750
- Aircraft serial: 7500158
- Aircraft time: 2,285 hours, 1,476 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH AFTER GEAR EXTENDED, GOT THREE GREEN AND THEN RED UNSAFE LIGHT ILLUMINATED.  BLEW GEAR DOWN BY PNEUMATIC BOTTLE.  ITEM IS UNDER INVESTIGATION.
